MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR STD CEMENTED SIZE 4 L; FEMURAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR STD CEMENTED SIZE 4 L; FEMURAL COMPONENT
Catalog Number 02.07.2004L
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03-jan-2020.Lot 179451: (b)(4) items manufactured and released on 09-apr-2018.Expiration date: 22.03.2023.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional implant involved: gmk-primary 02.07.0410sf tibial insert std fixed size 4 / 10 mm (k090988) lot.174620.Batch review performed on 03-jan-2020.Lot 174620: (b)(4) items manufactured and released on 29-nov-2017.Expiration date: 22.03.2023.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional implant involved: gmk-primary 02.07.1204l tibial tray fixed cemented size 4 l (k090988) lot.177769.Batch review performed on 03-jan-2020.Lot 177769: (b)(4) items manufactured and released on 07-feb-2018.Expiration date: 04.01.2023.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection 1 years and 4 months after primary, the pathogen is unknown.The surgeon performed a washout and revised the poly, femoral component and tibial tray.The surgery was completed successfully.

Brand Name
GMK-PRIMARY FEMUR STD CEMENTED SIZE 4 L
Common Device Name
FEMURAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9557477
Report Number3005180920-2019-01119
Device Sequence Number19411898
Product Code JWH
UDI-Device Identifier07630030820212
UDI-Public07630030820212
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/22/2023
Device Catalogue Number02.07.2004L
Device Lot Number179451
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2019
Initial Report FDA Received Date01/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;